MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Catalog Number SMS002
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one probe partially broke the cuff joints during testing, without being installed.Afterwards, i received two more copies, which also broke during manual verification.It was reported that during the collection carried out by the carrier, we identified that, in addition to the dignishield unit corresponding to the lot (ngjyy312) reported in the complaint (b)(4), a second unit was also collected belonging to lot ngjs3478 for which we have no record of a complaint.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 dignishield stool management system in opened container.Verified material number sms002 and batch number ngjs3478.Visual inspection noted that the piston valve connector was disconnected from the collection bag.Piston valve should be disconnected in packaging per dwg761095.Visual inspection noted that the adhesion on the ports appeared to be messy; however, no disconnects were present.It appeared that plastic material broke off into a-side of the dome valve.Risk, labelling, and dhr review are not required as the reported event was unconfirmed.Corrections made to tab(s) d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one probe partially broke the cuff joints during testing, without being installed.Afterwards, i received two more copies, which also broke during manual verification.It was reported that during the collection carried out by the carrier, we identified that, in addition to the dignishield unit corresponding to the lot (ngjyy312) reported in the complaint, a second unit was also collected belonging to lot ngjs3478.Per follow up information received via rcc on 25mar2026, stated that for lot#ngjs3478, during a test of the material, before to be installed, it had broken.Customer means the paths connected to the tube are disconnecting.The dome valve - looks like plastic material broke off into a-side of valve.Per notification from investigator on 16apr2026, it was reported that the dome valve - looks like plastic material broke off into a-side of valve was found during sample evaluation on 16apr2026.

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Common Device Name
DIGNISHIELD
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24590438
Report Number1018233-2026-01664
Device Sequence Number9440542
Product Code KNT
UDI-Device Identifier00801741045943
UDI-Public(01)00801741045943(11)240703(17)270430(10)NGJS3478
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMS002
Device Lot NumberNGJS3478
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/06/2026
05/19/2026
06/09/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/14/2026
05/29/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown